# SDR SWAA2022121681998

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 54,178 hours, 32,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 818 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER SKIN BUCKLED AT BS 818 COMMON TO KEEL BEAM,  STRINGER 27L.  C/W EA 22-153-03634-WIP5.  INSPECTED WORK. REPAIRED PER EA 22-153-03634
